# SDR FQAR20190410006

- Difficulty date: April 8, 2019
- Submitted: April 10, 2019
- Operation: General aviation
- Aircraft: N8647E
- Make and model: Piper PA-28-181
- Aircraft serial: 2843374
- Aircraft time: 1,876 hours
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 4530150
- Part serial: 64789
- Condition: Faulty
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, THE G SWITCH WAS FOUND TO BE DEFECTIVE.
